# SDR IPXA2018070231215

- Difficulty date: June 7, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2215125583
- Part serial: 0692001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, NR 3 I/B T/R AFT UPPER OUTER SKIN HAS A CRACK APPROX 4" FROM AFT EDGE OF UPPER SIDE. REPAIRED NR 3 I/B T/R AFT UPPER OUTER SKIN IAW EA 011-7830-01-A-7305 REV IR AND EO MD11-7830-68876-A. (MINOR)
